Harmonic functions along Brownan balls an the Liouville property for solvable Lie groups.
Mathematische Annalen, Tome 296 (1993) no. 4, pp. 577-584
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
diffusion processes, Lie group, Liouville property, harmonic function, solvable Lie group
@article{MAN_1993__296_4_165101,
author = {Bernhard Leeb},
title = {Harmonic functions along {Brownan} balls an the {Liouville} property for solvable {Lie} groups.},
journal = {Mathematische Annalen},
pages = {577--584},
year = {1993},
volume = {296},
number = {4},
zbl = {0806.60061},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__296_4_165101/}
}
Bernhard Leeb. Harmonic functions along Brownan balls an the Liouville property for solvable Lie groups.. Mathematische Annalen, Tome 296 (1993) no. 4, pp. 577-584. http://geodesic.mathdoc.fr/item/MAN_1993__296_4_165101/